All Journal Entries Journals

help

Feb 24, 2012 - 1 comments

Hi im janet susy50 daughter i am really worried about my mom I find that earlier in the day she is not too bad but at around 5pm till she goes to bed she is feeling so sick .We expected this with this tx but im just worried that last night when i called she told me she cant do this anymore and feels like dying just to rest from all this that she has been through in the last 10 years that her liver has got so bad.I always give her some incouraging and supporting words and i know they help but not for long im afraid of depression.

Comments
Post a Comment
683664 tn?1330969924
by lapis, Feb 24, 2012
Hi Janet, sorry to hear that your Mom is having such a hard time.  The tx drugs can cause depression and it sounds like that's what's happening with your Mom.  It's important that her doctor know that she's feeling this way!  Depression is a very real and known side effect of the tx drugs.  I took an antidepressant during tx and it helped a lot, and in a very short time.  If your Mom says she feels like dying please please please make sure she calls her doctor. It sounds like you're a great and caring daughter, and I know how hard it must be to see your Mom so sick, and depression on top of that.  I hope she will find some resources to help her soon!    Lapis

Post a Comment